The meds have definitely started to kick in bringing with them massive headaches. I thought at first that maybe I was becoming one of those people who got headaches when there was a change in the weather pressure (I was excited to join the club of people being able to predict when it will rain). However, since it’s been happening for three days, it’s probably not fair to continue to blame the weather.
Amy did a quick Internet search which of course said that it means I’m about to have a stroke at any second (at least it’s not cancer). I called the pharmacist who basically told me that it’s quite common in the first week of antibiotics, that the benefits of getting rid of the infection are greater than the costs of the side-effects, and to take some Advil, but not all the time.
Headaches aren't part of my usual medication side effects (it's usually digestive) and I must say, it’s quite unpleasant. I totally understand why people with migraines just want to hide in a quiet dark room. It was most displeasing when there was a day camp of screaming children on the bus ride home from physio. Urg children and their happiness and their taking all the seats.